MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS PERFORMA CARDIOLOGY CATHETER

MERIT MEDICAL SYSTEMS PERFORMA CARDIOLOGY CATHETER
Catalog Number 5100381ULT2/B
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during a percutaneous transluminal coronary angiogram procedure, the catheter tip detached within the patient.The physician had acquired retrograde femoral artery access and was trying to negotiate the patient's common iliac bifurcation when the catheter tip detached.The physician was able to successfully remove the detached catheter tip along with the guidewire by hand through the access sheath.The patient tolerated the procedure well.No patient injury to report.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The complaint was confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
PERFORMA CARDIOLOGY CATHETER
Common Device Name
CARDIOLOGY CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS
8830 siempre viva rd #100
san diego, CA 92154
MDR Report Key9333519
Report Number3011642792-2019-00024
Device Sequence Number2030635
Product Code DQO
UDI-Device Identifier00884450043257
UDI-Public00884450043257
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K943739
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Catalogue Number5100381ULT2/B
Device Lot NumberI1226444
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/19/2019
Initial Date Received by Manufacturer 10/21/2019
Supplement Date Received by Manufacturer11/28/2019
Initial Report FDA Received Date11/17/2019
Supplement Report FDA Received Date12/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1